# SDR TWAA9818201

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON THE RT FWD SERVICE DOOR THE NR 5 BEAM HAD A CRACK AT THE AFT END OF THE BEAM CLIP AT I/B RIVET HOLE.  REPLACED CLIP FASTENER PER SRM 51-30-5 AND SERVICE BULLETIN 52-125 R4.
